MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3

Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3
Catalog Number NON75100
Medical Device Problem Codes Product Quality Problem (1506); Component Missing (2306); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SILICONE FABRIC ADH BNDG 3/4X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50763586
Report Number1417592-2026-40077
Device Sequence Number9333582
Product Code NAC
UDI-Device Identifier30888277677757
UDI-Public30888277677757
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON75100
Device Lot Number10321120006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown